CONSERVATION EQUATIONS AND IRREVERSIBILITY CONDITION FOR POTENTIAL TRANSONIC-FLOWS

被引:0
作者
MORICE, P
VIVIAND, H
机构
来源
COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE B | 1980年 / 291卷 / 10期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:235 / 238
页数:4
相关论文
共 6 条
[1]  
CHATTOT JJ, 1978, CR ACAD SCI A MATH, V286, P111
[2]  
COURANT R, 1961, SUPERSONIC FLOW SHOC, P251
[3]   UNIQUENESS OF SOLUTIONS TO HYPERBOLIC CONSERVATION-LAWS [J].
DIPERNA, RJ .
INDIANA UNIVERSITY MATHEMATICS JOURNAL, 1979, 28 (01) :137-188
[4]   SYSTEMS OF CONSERVATION EQUATIONS WITH A CONVEX EXTENSION [J].
FRIEDRICHS, KO ;
LAX, PD .
PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA, 1971, 68 (08) :1686-+
[5]  
Lax P.D., 1971, CONTRIBUTIONS NONLIN, P603
[6]   NUMERICAL VISCOSITY AND THE ENTROPY CONDITION [J].
MAJDA, A ;
OSHER, S .
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 1979, 32 (06) :797-838